# SDR ASOA05224

- Difficulty date: March 10, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO ATL FROM EVV AFTER SELECTING GEAR DOWN THE CREW RECEIVED A GEAR DISAGREE WARNING MESSAGE.  THE CREW EXECUTED A GO AROUND AND COMPLIED WITH THE QRH.  THE CREW SELECTED THE GEAR HANDLE TO THE UP POSITION AND RECEIVED A GEAR DOWN INDICATION OF ALL GREEN AND NORMAL WITH THE ONLY EXCEPTION BEING THE NOSE GEAR DOOR REMAINING OPEN.  AN EMERGENCY WAS DECLARED WITH EMERGENCY EQUIPMENT REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR DOOR SELECTOR VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
